MathSciNet Relay Station
MathSciNet bibliographic data
MR2140200 (2006d:42019) 42B20 (42A50 42B25 44A15 46M35 47A30 47B38)
Dragičević, Oliver; Grafakos, Loukas; Pereyra, María Cristina; Petermichl, Stefanie Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces. Publ. Mat. 49 (2005), no. 1, 73–91.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement